# SDR SWAA2018021919729

- Difficulty date: January 26, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A3531
- Condition: Corroded
- Location: Bs 351-366
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R CORRODED BETWEEN BS 351 TO 366.01.  R & R THE STRINGER IAW SRM AND DWG.
